# SDR SWAA2022022172605

- Difficulty date: February 15, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737*
- Aircraft serial: 27857
- Aircraft time: 78,252 hours, 46,232 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE PANEL WIGGLE PLATE CRACKED. (O/B #6 CANOE) / [01] REMOVED AND REPLACED RIGHT WING FIXED TRAILING EDGE PANEL WIGGLE PLATE PER SRM 51-40-02
